# SDR SWAA2020032442765

- Difficulty date: March 10, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 26,166 hours, 11,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BETWEEN STA 807 AND 747+11"  / WL 156.4 LBL 21.50; TOP AND BOTTOM SIDES OF L/H Z  / ANGLE IS CORRODED AS MARKED IN SEVERAL AREAS        FABRCIATED & INSTALLED NEW ZEE ANGLE PER W/O # 40583/1600/0009 DEFECT NO Y190638. ORIGINAL THICKNESS .040. REMAINING .033, LOSS OF .007, OUT OF LIMITS IAW SRM 53-00-53-1A-2
